# SDR SWAA2021102824619

- Difficulty date: September 29, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 66,751 hours, 39,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP BATTERY PACK POS. M1668 AT PASSENGER CABIN (1 EA) ; 2021-436203 / [01] REPLACED BATTERY PACK POS. M1668 AT PASSENGER CABIN (1 EA) I.A.W B737-700 AMM 33-51-06-610-802 AND AMM 33-51-00-710-801 OPERATIONAL TEST IS OK.; [02] REPLACED BATTERY PACK POS. M1668 AT PASSENGER CABIN (1 EA) I.A.W B737-700 AMM 33-51-06-610-802 AND AMM 33-51-00-710-801 OPERATIONAL TEST IS OK.
